# SDR DL72K000728

- Difficulty date: April 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- Aircraft time: 60,244 hours, 49,632 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633420
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PREVIOUS REPAIR WAS FOUND ON THE FS 910 FRAME AT STR 18A ON THE RIGHT SIDE OF THE AIRCRAFT.  THE REPAIR WAS REMOVED, INSPECTED AND A NEW REPAIR INSTALLED PER ERA 334253-14.  THE DAMAGE WAS FOUND AT HMV.
